# SDR ASOA201102190

- Difficulty date: November 15, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 25,273 hours, 18,553 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 683-701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SEAT TRACK CORRODED FROM FS 683 TO 701.   REMOVED SEAT TRACK IAW AMM 53-00-49-000-801-A02.  FABRICATED NEW TRACK IAW REO 670-53-00-343. INSTALLED RT FLOOR SEAT TRACK IAW AMM 53-00-49-400-801-A02.
